# SDR SB08003

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PBI FLT 1980 - PILOT REPORTED THE FORWARD MEGAPHONE WAS INOPERATIVE AND THE AFT MEGAPHONE BATTERY COVER WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED BOTH THE FORWARD AND AFT MEGAPHONES.  OPERATIONAL CHECK GOOD.
